# SDR 53738

- Difficulty date: August 18, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: UE178
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 182,776 hours, 26,257 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERTICAL STABILIZER, THE RIB FLANGES AT CANTED STAB STA. 39.289 AND STAB STA. 54.026 WERE FOUND CRACKED.  REPAIRED FLANGE IAW STRUCTURAL MANUAL P/N 114-590021-9, 51-70-03
